# SDR HALA2021092700124

- Difficulty date: September 25, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: HA209
- Make and model: Airbus A321-271N
- Aircraft serial: 08186
- Aircraft time: 8,548 hours, 1,855 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 889148
- Part serial: D0066192
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 2 FIRE LOOP A FAULT ECAM CAME ON 1 HOUR INTO FLIGHT. STAYED ON REMAINDER OF FLIGHT IN INOP SYSTEMS ON STATUS PAGE. // REPLACED ENG2 FIRE LOOP A & INSTALLED PYLON FIRE DETECTOR RAMP ASSY PER AMM 26-12-16-400-803A & 802A. SECURITY, OPS, LEAK CK & BITE TEST OF FDU2 & BMC2 GOOD. ENG RUN REF. AMM 71-00-00. NO FAULTS, OK FOR SERVICE. HA21328/RII5831, OFF/ON PN: 8891-48, SN OFF: D0066192, SN ON: 1057052.
